Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

White coating at the back of tongue, throat. Took medicines. No relief. Suggestions?

i have been to the hospital twice for the same thing the back of my tongue and throat have a white coating that wont go away the said they think its a yeast infection but not sure the gave me a medicin to rinse and spit the first time and the second time they gave me medicin for female yeat infection . im a male 49 years old and the medicin im on now doest seem to be working
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Please get yourself investigated for diabetes and HIV or any other immunocompromising condition. Also if you are taking some medication for some other (unrelated) problem, do tell it to you treating doctor. Need for an esophagoscopy can be assessed by your treating doctor depending upon your above stated investigations.
Answered: Wed, 2 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor